On asymptotic pointwise contractions in modular function spaces

M. A. Khamsi, W. M. Kozlowski

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

We discuss the existence of fixed points of asymptotic pointwise contractions in modular function spaces.

Original languageBritish English
Pages (from-to)2957-2967
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume73
Issue number9
DOIs
StatePublished - 1 Nov 2010

Keywords

  • Asymptotic pointwise contraction mapping
  • Fixed point
  • Modular function space

Fingerprint

Dive into the research topics of 'On asymptotic pointwise contractions in modular function spaces'. Together they form a unique fingerprint.

Cite this